# SDR AALA20131108008

- Difficulty date: November 8, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 71,928 hours, 37,965 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 4062575
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DFW CREW REPORTED WHEEL NOT TURNING LIGHT ILLUMINATED ON TAKE-OFF ROL.  CREW ABORTED TAKE-OFF.  LIGHT WENT OUT AFTER ABORT.  REPLACED NRS 1, 2 & 3 ANTI SKID TRANSDUCERS ALONG WITH ANTISKID CONTROL BOX. SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
